# SDR UIEA2015090800481

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,373 hours, 14,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330038
- Part serial: R19455
- Condition: Depleted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST RESERVOIR BOTTLE DEPLETED.  R & R DOOR ASSIST RESERVOIR BOTTLE IAW AMM 52-11-06-404-015.
